Bounds for Hochschild cohomology of block algebras

Kessar, R. & Linckelmann, M. (2011). Bounds for Hochschild cohomology of block algebras. Journal of Algebra, 337(1), pp. 318-322. doi: 10.1016/j.jalgebra.2011.03.009

[img]
Preview
PDF
Download (101kB) | Preview

Abstract

We show that for any block algebra B of a finite group over an algebraically closed field of prime characteristic the dimension of HH^n(B) is bounded by a function depending only on the nonnegative integer n and the defect of B. The proof uses in particular a theorem of Brauer and Feit which implies the result for n=0.

Item Type: Article
Additional Information: 6 pages
Subjects: Q Science > QA Mathematics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
Related URLs:
URI: http://openaccess.city.ac.uk/id/eprint/1876

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics